# SDR DALA13070683310

- Difficulty date: December 22, 2013
- Submitted: December 22, 2013
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 38,881 hours, 5,145 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 33
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK -Y953, FRAME 33 FOUND CORRODED.   CORROSION REMOVED IAW SRM 51-74-00.   FOUND OUT OF LIMITS IAW SRM 53-00-15 FIG101.  SEAT TRACK R & R  IAW SRM 51-42-11.
